# SDR AALA200810040

- Difficulty date: October 23, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53293
- Aircraft time: 51,286 hours, 21,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PAN CORRODED AROUND FORWARD STOP STATION 389.  REPAIRED PER ESO 80559 DATED 21 OCT 2008.
